Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from red spot on already reddened whites eye after taking moxezafierce. Side effects?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
my 14 year old daughter was prescribed moxeza yesterday am. after the first dose she developed a fierce red spot on the already reddened whites of her right eye. her eyes are less itchy now, but both whites still look terrible- very red. when will we see a cosmetic releif to the pinkeye doing the moxeza 2x a day?
Posted Wed, 26 Jun 2013 in General Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
Moxeza is an antibiotic eye drop. It will help in taking care of the infection in her eyes. The redness and congestion will take 2-3 days to subside.
She will need to avoid touching her eye with bare hand or finger. She may apply warm compress on the closed eye for relief from the soreness.
She can gently use a clean cloth dipped in XXXXXXX warm water and gently clean any secretions, if they should develop which will also add to relief.
For an early clearing of the eye, you can get a topical decongestant prescribed from her ophthalmologist.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor